Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Continuous periods, periods starting after stopping medication. Why is this happening?

I m 19 yrs old. Roundly about 50 52 kgs, and 5 3 inches long. Before 3 months i delivered a baby girl, i got 2 to 3 stitches. I started having intercourse with my husband after 1.5 months from my delivery. As i was confortable for doing so. The problem i m facing is that my periods are still going on, in this 3 months my periods were only stopped for hardly 23 to 25 days. So i visited my doctor where i got delivery. Before 15 days, he prescribed me few medicines to take for 5 days, it will stop my periods and will again come to my normal menstrual cycle. It stop for 7 to 8 days and again it started yesterday 6.6.2012, when i had an intercourse with my husband. I m not getting whats the problem, is this happening because i indulged in physical relation from the 1.5 months?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Sometimes, after a delivery, the body needs to make some adjustments to return to the normal hormonal pattern as before, especially if you are lactating. In such a scenario, many experience this sort of continuous prolonged bleeding episodes. Progestogens given for one or two courses should usually suffice to put the system back on track. You should also check for the possibility of another pregnancy as you are sexually active. Sexual intercourse per se does not usually cause such a problem unless there is some associated cause. Please see your consultant for further help. Wish you good health.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor